# SDR AUS20020320

- Difficulty date: April 4, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 737-4Q8
- Engine: Cfmint CFM563C
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 6544851
- Condition: Broken
- Location: Drag Control Act
- Component: Drag Control Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING NO4 GROUND SPOILER OUTBOARD ACTUATOR HOUSING HAD A SMALLPIECE OF THE BEARING LUG BROKEN AWAY.
